# SDR CALA2025100309598

- Difficulty date: September 9, 2025
- Submitted: October 3, 2025
- Operation: Air carrier
- Aircraft: N77258
- Make and model: Boeing 737824
- Aircraft serial: 30802
- Aircraft time: 75,311 hours, 28,294 cycles
- System (JASC): 5511 · Horizontal Stabilizer, Spar/Rib
- Part: Rib
- Part number: 182A53014
- Condition: Cracked
- Location: Zone 300
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT HORIZONAL  STAB #1 RIB, STIFFENER #3 HAS SUSPECTED CRACK ABOVE LOWER RADIUS.   INSTALLED NEW REPAIR PARTS AT RIGHT HORIZ STAB RIB # 1 STA 92.70 STIFFENER #3 PER SRM 55-10-09-2R-4 REPAIR 4 AND SRM 51-40-02-0G-0.  ACCOMPLISHED REPAIR AT RIGHT HORIZONTAL STABILIZER RIB # 1 LOWER FLANGE STIFFENER # 3 STA 92.70 AS PER SRM 55-10-09-2R-4 REPAIR 4 AND SRM 51-40-02-0G-0.
